Annales Academiæ Scientiarum Fennicæ


Volumen 34, 2009

Back to main page



Albanese, Angela A., José Bonet, and Werner J. Ricker: Mean ergodic operators in Fréchet spaces, pp. 401-436

Alessandrini, Giovanni, and Vincenzo Nesi: Beltrami operators, non-symmetric elliptic equations and quantitative Jacobian bounds, pp. 47-67

Astala, Kari, and Jarmo Jääskeläinen: Homeomorphic solutions to reduced Beltrami equations, pp. 607-613

Aulaskari, Rauno, and Jouni Rättyä: Nevanlinna class contains functions whose spherical derivatives grow arbitrarily fast, pp. 387-390

Chousionis, Vasilis: Directed porosity on conformal iterated function systems and weak convergence of singular integrals, pp. 215-232

Costea, Serban: Sobolev capacity and Hausdorff measures in metric measure spaces, pp. 179-194

Diening, Lars, Petteri Harjulehto, Peter Hästö, Yoshihiro Mizuta, and Tetsu Shimomura: Maximal functions in variable exponent spaces: limiting cases of the exponent, pp. 503-522

Eelbode, David, and Dalibor Smíd: Algebra of invariants for the Rarita-Schwinger operators, pp. 637-649

Fabian, Marián, Alma González and Vicente Montesinos: A note on biorthogonal systems in weakly compactly generated Banach spaces, pp. 555-564

Farnana, Zohra: The double obstacle problem on metric spaces, pp. 261-277

Fenton, P.C., and John Rossi: A technique of Beurling for lower order, pp. 379-386

Fletcher, Alastair N., and James K. Langley: Meromorphic compositions and target functions, pp. 615-636

Fontes, Magnus: Initial-boundary value problems for parabolic equations, pp. 583-605

Górka, Przemyslaw: Campanato theorem on metric measure spaces, pp. 523-528

Grong, Erlend, Pavel Gumenyuk, and Alexander Vasil'ev: Matching univalent functions and conformal welding, pp. 303-314

Haïssinsky, Peter: A sewing problem in metric spaces, pp. 319-345

Heittokangas, Janne, Risto Korhonen, and Jouni Rättyä: Growth estimates for solutions of nonhomogeneous linear complex differential equations, pp. 145-156

Jiang, Yunping: Asymptotically conformal fixed points and holomorphic motions, pp. 27-46

Kalaj, David: Lipschitz spaces and harmonic mappings, pp. 475-485

Karp, Dmitry, and Elena Prilepkina: Reduced modulus with free boundary and its applications, pp. 353-378

Koh, Ngin-Tee: Approximable quasidisks, pp. 545-553

Lappan, Peter: A continuous function that no meromorphic function can avoid, pp. 173-177

Lehrbäck, Juha: Necessary conditions for weighted pointwise Hardy inequalities, pp. 437-446

Liu, Wenjun: General decay of solutions to a viscoelastic wave equation with nonlinear localized damping, pp. 291-302

Martin, Gaven J.: The Teichmüller problem for mean distortion, pp. 233-247

Mattila, Pertti, and Pirjo Saaranen: Ahlfors-David regular sets and bilipschitz maps, pp. 487-502

Mikkola, Kalle M.: Hankel and Toeplitz operators on nonseparable Hilbert spaces, pp. 109-129

Miles, Joseph: On a problem of Nevanlinna, pp. 69-108

Movahedi-Lankarani, Hossein, and Robert Wells: On geometric quotients, pp. 3-26.

Nazarov, Serguei A., Jan Sokolowski, and Jari Taskinen: Neumann Laplacian on a domain with tangential components in the boundary, pp. 131-143

Nicks, Daniel A.: Deficiencies of certain classes of meromorphic functions, pp. 157-171

Pavlovic, Miroslav, and Kehe Zhu: Addendum to "New characterizations of Bergman spaces", pp. 315-317

Rafeiro, Humberto, and Stefan Samko: Hardy type inequality in variable Lebesgue spaces, pp. 279-289

Rajala, Tapio: Large porosity and dimension of sets in metric spaces, pp. 565-581

Strzelecki, Pawel, Marta Szumanska, and Heiko von der Mosel: A geometric curvature double integral of Menger type for space curves, pp. 195-214

Tanabe, Masaharu: Hurwitz' theorem and a genararization for holomorphic maps of closed Riemann surfaces, pp. 391-399

Tavakoli, Kourosh: Coincidence of hyperbolic and generalized Kobayashi densities on plane domains, pp. 347-351

Väisälä, Jussi: Quasihyperbolic geometry of planar domains, pp. 447-473

Vybíral, Jan: Sobolev and Jawerth embeddings for spaces with variable smoothness and integrability, pp. 529-544

Zhang, Jilong, and Lianzhong Yang: A power of a meromorphic function sharing a small function with its derivative, pp. 249-260